# SDR SWIA202156450

- Difficulty date: January 29, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 37,682 hours, 37,066 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Intercostal
- Part number: 601R3180561S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD3 BETWEEN FS32.00 AND FS338.00 IS CORRODED.  (C-CHECK) RO 2/25/2021.  INSTALLED NEW INTERCOSTAL DD3 P/N 601R318056-1S. REF: CRJ-200 SRM 51-42-21 AND DWG601R31702, REV-N. C/W 51-900-1003-SKY. LEAK CHECK GOOD.
